# SDR C2XA08IA062

- Difficulty date: February 17, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 10,874 hours, 5,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: 5786
- Condition: Discharged
- Location: Cabin
- Part time: 10,891 hours, 5,786 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE GALLEY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 EMERGENCY LIGHT BATTERY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
